Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 46, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 6, 2011, 2:57 PM EDT. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 2:57 PM EDT (18:57 UTC)
- Expired
- Jul 6, 2011, 4:30 PM EDT
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
837
WHUS51 KPHI 061857
SMWPHI
ANZ450-451-062030-
/O.NEW.KPHI.MA.W.0046.110706T1857Z-110706T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND LITTLE EGG INLET
NJ OUT TO 20 NM...
INCLUDING AXEL CARLSON REEF...BARNEGAT LIGHT REEF...BELMAR...
MANASQUAN INLET...OCEAN GATE...PINE BEACH...POINT PLEASANT BEACH...
SEA BRIGHT...SEA GIRT REEF...SHARK RIVER REEF AND SILVERTON...
* UNTIL 430 PM EDT
* AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING SEVERE WINDS IN EXCESS OF 50
KNOTS FROM 7 NM NORTHWEST OF BELMAR TO 13 NM NORTHWEST OF
SILVERTON...OR FROM 5 NM SOUTHWEST OF FAIR HAVEN TO 13 NM NORTHWEST
OF SILVERTON...MOVING SOUTHEAST AT 15 KNOTS.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM AT
310 PM EDT...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM AT 320 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 4022 7365 3958 7383 3984 7415 3987 7416
3991 7412 3994 7419 3995 7411 3999 7414
4005 7413 4006 7403 4009 7404 4009 7410
4012 7410 4010 7407 4011 7403 4017 7402
4017 7405 4019 7407 4020 7401 4040 7397
TIME...MOT...LOC 1857Z 297DEG 15KT 4028 7408 4016 7419
4010 7435
$$
TFGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 6, 2:03 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 6, 2:03 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 PM EDT WED JUL 6 2011 .SYNOPSIS... A STATIONARY FRONT OVER THE AREA HAS MORE OR LESS DISSIPATED. WEAK HIGH PRESSURE OVER THE REGION WILL MOVE OFFSHORE TODAY, AS A COLD FRONT APPROACHES SLOWLY FROM THE NORTHWEST LATE TODAY AND MOVES INTO OUR AREA TONIGHT. THE FRONT WILL MOVE GRADUALLY THROUGH OUR AREA THURSDAY AND THURSDAY NIGHT AND BE JUST SOUTH AND EAST OF OUR AREA FRIDAY. HIGH PRESSURE WILL BUILD INTO THE NORTHEAST THIS WEEKEND, THEN MOVE OFFSHORE BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE AREA AS A SHORT WAVE/VORTICITY MAX CROSSES THE AREA. SHOWERS AND THUNDERSTORMS CAN ALSO DEVELOP ALONG AND AHEAD OF AN APPROACHING FRONTAL BOUNDARY MOVING DOWN FROM THE NORTHWEST LATER THIS AFTERNOON. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED, AN ISOLATED STRONG TO SEVERE STORM MAY BE POSSIBLE. HIGH TEMPERATURES WERE NOT CHANGED FOR THE AFTERNOON. AREAS OUTSIDE OF SHOWERS/THUNDERSTORMS ARE STILL EXPECTED TO REACH THE UPPER 80S TO LOWER 90S. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... SLIGHT CHANCE TO CHANCE PROBABILITIES WERE SPREAD THROUGH THE ZONES FOR TONIGHT AND THURSDAY...AND THURSDAY NIGHT...AS THE FRONT MOVES INTO AND SLOWLY THROUGH OUR AREA. THURSDAY AFTERNOON AND EVENING WOULD LOGICALLY SEEM TO OFFER THE BEST CHANCES FOR CONVECTION...AND INDEED PROBABILITIES WERE KEPT IN THE 40 AND 50 PERCENT RANGE...BUT LATE TONIGHT AND THURSDAY MORNING MAY ALSO BE TIMES WHERE ISOLATED TO SCATTERED CONVECTION IS POSSIBLE. AS THIS IS THE THIRD PERIOD AND WITH NO CLEAR-CUT SEVERE POTENTIAL...ENHANCED WORDING WAS ESCHEWED FOR THURSDAY FOR NOW. THE FRONT MAY SETTLE INTO OUR SOUTHERN AREAS FRIDAY...OR JUST TO OUR SOUTH AND EAST. EITHER WAY THE AIRMASS WILL STILL BE WARM TO HOT, MOIST, AND QUITE UNSTABLE...SO CONVECTION CHANCES WILL PERSIST FRIDAY. MOS TEMPERATURES WERE BLENDED AT THIS POINT FOR FRIDAY FOR HIGHS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ON FRIDAY NIGHT, A LONG WAVE TROUGH IS FORECAST TO EXTEND ALONG THE APPALACHIANS. MEANWHILE, A MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER NEW MEXICO AND VICINITY WITH A RIDGE AXIS EXTENDING UP TO WESTERN ONTARIO. THE TROUGH IS ANTICIPATED TO LIFT TO THE NORTHEAST OVER THE WEEKEND AND THE RIDGE SHOULD FLATTEN. A SOMEWHAT ZONAL FLOW IS FORECAST TO DEVELOP ACROSS THE NORTHERN STATES FOR SUNDAY. EARLY IN THE NEW WEEK, THE MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER THE LOWER MISSISSIPPI RIVER VALLEY. ANOTHER TROUGH MAY BEGIN TO DIG OVER THE GREAT LAKES AND THE NORTHEAST, AS THE RIDGE AXIS BUILDS BACK TOWARD THE NORTHERN ROCKIES. AT THE SURFACE, A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO BE LOCATED TO OUR SOUTHEAST ON FRIDAY NIGHT. WE MAY EXPERIENCE LINGERING SHOWERS AND THUNDERSTORMS AT THAT TIME, ESPECIALLY IN OUR SOUTHEASTERN COUNTIES. THE FRONT IS EXPECTED TO SINK SLOWLY TO THE SOUTH OVER THE WEEKEND, ALLOWING HIGH PRESSURE TO DROP INTO OUR REGION FROM THE NORTHWEST. MAINLY DRY WEATHER CONDITIONS ARE FORECAST FOR SATURDAY, SUNDAY AND MONDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS ANTICIPATED TO APPROACH OUR REGION EARLY ON TUESDAY AND IT SHOULD MAKE ITS WAY THROUGH EASTERN PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT. WE HAVE INDICATED A CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF OUR REGION DURING THAT TIME FRAME. TEMPERATURES DURING THE PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY SHOULD BE TYPICAL FOR EARLY TO MID JULY. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SOME SLIGHT VSBY RESTRICTIONS CONTINUE LATE THIS MORNING AT MIV (5SM) AND ACY (5SM), BUT GENERALLY GREATER THAN 6SM ELSEWHERE AS FOG CONTINUES TO BURN OFF AS SOLAR RADIATION INCREASES. CONVECTIVE TEMPERATURES WILL BE REACHED LATE THIS MORNING AND THIS AFTERNOON...SO ALL TERMINALS SHOULD SEE SCATTERED CUMULUS DURING THIS TIME. THERE ARE SOME INDICATIONS THAT THE DEVELOPING SEA BREEZE COULD BE THE FOCUS FOR WIDELY SCATTERED CONVECTION...GENERALLY DURING THE 1900 TO 2300 UTC TIME FRAME. FOR NOW...THE POTENTIAL HAS NOT BEEN INCLUDED IN THE FORECAST...BUT MAY BE INCLUDED IN THE 1200 UTC FORECASTS IF THE POTENTIAL LOOKS TO INCREASE. THE SEA BREEZE SHOULD BE PREVALENT TODAY...WITH KACY AND KMIV SEEING IT THIS AFTERNOON. THE FLOW COULD ALLOW KILG TO SEE A BAY BREEZE DEVELOP AS WELL. OTHERWISE...THE GRADIENT DOES NOT APPEAR TO SUPPORT GUSTY WINDS THIS AFTERNOON. CONVECTIVE CLOUDINESS SHOULD DISSIPATE THIS EVENING (AS SHOULD ANY WIDELY SCATTERED CONVECTION)...AND THE SOUTHWEST GRADIENT MAY KEEP WINDS UP AT THE PHILADELPHIA METRO AIRPORTS THROUGH ABOUT 0300 UTC THURSDAY. ELSEWHERE...WINDS SHOULD DROP OFF...AND MVFR CEILINGS ARE POSSIBLE LATE TONIGHT AT KMIV...KRDG AND POSSIBLY KACY. OUTLOOK... A WEAKENING COLD FRONT APPROACHES FROM THE WEST LATE TONIGHT. THERE COULD BE SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE FRONT...BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE THIS IN THE FORECAST NOW. THE FRONT LOOKS AS THOUGH IT WILL STALL THURSDAY...AND THE FRONT WILL ACT AS A FOCUS FOR CONVECTION. IT IS TOUGH TO TELL JUST HOW WIDESPREAD THE CONVECTION WILL BE...BUT INSTABILITY WILL BE PRESENT...AND JUST ABOUT ANY TERMINAL COULD SEE A BRIEF PERIOD OF MVFR CONDITIONS THURSDAY AFTERNOON INTO EVENING WITH SCATTERED THUNDERSTORMS. OUTSIDE OF THIS...CONDITIONS ARE EXPECTED TO REMAIN VFR INTO THURSDAY EVENING. MVFR VISIBILITIES IN HAZE AND FOG ARE POSSIBLE THURSDAY NIGHT. THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY... MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE COLD FRONT MOVES EAST OF THE AREA...VFR CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .MARINE... WITH THE WEAK HIGH PRESSURE SYSTEM MAKING IT TO THE COAST THIS AFTERNOON...THE OVERALL SYNOPTIC FLOW SHOULD BE FAIRLY LIGHT OUT OF THE SOUTHWEST. THIS SHOULD ALLOW SEA AND BAY BREEZES TO DEVELOP THIS AFTERNOON...AND MAXIMIZE LATE THIS AFTERNOON INTO THIS EVENING. FOR THE MOST PART...WINDS SHOULD AVERAGE BETWEEN 10 AND 15 KNOTS...WITH GUSTS TO 20 KNOTS ALONG THE NEARSHORE WATERS ON THE OCEAN. THE HIGHER PLATFORMS ACROSS THE DELAWARE BAY COULD ALSO SEE GUSTS TO 20 KNOTS THIS AFTERNOON AND THIS EVENING. AFTER THE SEA AND BAY BREEZE CIRCULATIONS DISSIPATE LATER THIS EVENING...THE GENERAL SYNOPTIC FLOW WILL ONCE AGAIN TAKE OVER...WITH WINDS GENERALLY BETWEEN 10 AND 15 KNOTS IN THE EVENING...AND CLOSER TO 10 KNOTS LATE TONIGHT. IT DOES NOT APPEAR AS THOUGH THE SOUTHERLY FETCH DEVELOPING IN THE SEA BREEZE CIRCULATION WILL GET ABOVE 3 FEET TODAY OR TONIGHT. A WEAK COLD FRONT WILL APPROACH THE WATERS THURSDAY...BUT IT PROBABLY STALLS OVER LAND WEST OF THE DELAWARE BAY IN THE AFTERNOON. ONCE AGAIN...THE GENERAL SOUTHWEST SYNOPTIC FLOW SHOULD GIVE WAY TO SEA AND BAY BREEZES THURSDAY AFTERNOON AND EVENING... WITH GUSTS TO 20 KNOTS POSSIBLE IN THE LAT AFTERNOON AND EVENING. AS THE SEA AND BAY BREEZES AGAIN DISSIPATE THURSDAY EVENING...THE OVERALL FLOW SHOULD BE FAIRLY WEAK THURSDAY NIGHT INTO FRIDAY WITH THE SURFACE FRONT STALLED NEARBY. THIS SHOULD PREVENT WINDS AND SEAS FROM GETTING TO SMALL CRAFT LEVELS INTO FRIDAY AFTERNOON. AFTER THIS...SHORT TO MEDIUM RANGE MODELS AGREE THAT A SURFACE WAVE WILL DEVELOP ON THE FRIDAY EVENING AND FRIDAY NIGHT. HOWEVER...THERE IS SOME MODEL SPREAD ON JUST HOW STRONG THE WAVE WILL BE. THE 0000 UTC NAM APPEARS TO BE OVERDONE...AND SUGGESTS THAT A WARM CORE SYSTEMS (WITH SMALL CRAFT WINDS AND SEAS) RIDES ALONG THE FRONT SOUTHEAST OF THE WATERS FRIDAY NIGHT. THIS SOLUTION APPEARS UNLIKELY...AND WAS NOT USED FOR THIS FORECAST. USING A MODEL BLEND EXCLUDING THE 0000 UTC NAM SUGGESTS THAT WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LEVELS FRIDAY NIGHT INTO SATURDAY MORNING...THOUGH IT COULD BE CLOSE FOR BOTH SOUTHERN WATERS DURING THIS TIME. HIGH PRESSURE SHOULD BUILD IN BEHIND THE DEPARTING WAVE AND FRONT FOR THE WEEKEND...WITH WINDS AND SEAS REMAINING BELOW SMALL CRAFT LEVELS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ROBERTSON SHORT TERM... LONG TERM...IOVINO AVIATION...MIKETTA MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:20 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EDT WED JUL 6 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-070730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 320 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 12:33 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT WED JUL 6 2011
DEZ002-MDZ020-061800-
CAROLINE MD-KENT DE-
1233 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HAZLETTVILLE...VIOLA AROUND
1245 PM...WYOMING...RODNEY VILLAGE AROUND 100 PM...KENT ACRES...
LITTLE CREEK AROUND 115 PM AND WOODLAND BEACH AROUND 130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
AND HEAVY DOWNPOURS FROM THIS STORM.
LAT...LON 3906 7588 3914 7579 3914 7575 3917 7576
3936 7555 3937 7550 3932 7543 3924 7538
3916 7540 3907 7539 3903 7533 3897 7529
3895 7535 3895 7539 3893 7540 3883 7572
FORECASTER:JJMSpecial weather statement, Jul 6, 12:34 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1234 PM EDT WED JUL 6 2011 NJZ022-027-061730- ATLANTIC NJ-SOUTHEASTERN BURLINGTON NJ- 1234 PM EDT WED JUL 6 2011 ...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND BURLINGTON COUNTIES... AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF VINELAND...MOVING NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR ELWOOD...HAMMONTON AROUND 1245 PM...ELWOOD...ELWOOD-MAGNOLIA AROUND 100 PM...BATSTO AND EGG HARBOR CITY AROUND 130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE. LAT...LON 3978 7456 3953 7441 3945 7482 3959 7489 ROBERTSON
Special weather statement, Jul 6, 1:14 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT WED JUL 6 2011
DEZ003-004-061845-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
114 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES EAST OF SALISBURY...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR FENWICK ISLAND...SELBYVILLE
AROUND 130 PM...OCEAN VIEW...BETHANY BEACH AROUND 145 PM...LONG NECK
AROUND 200 PM...DEWEY BEACH...MILTON AROUND 215 PM...REHOBOTH BEACH
AND CAPE HENLOPEN STATE PARK AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 3845 7533 3888 7536 3884 7520 3880 7516
3879 7511 3881 7510 3880 7507 3874 7507
3868 7505 3863 7506 3860 7504 3847 7503
3844 7505
TFGSpecial weather statement, Jul 6, 1:39 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT WED JUL 6 2011
DEZ002>004-NJZ023-024-061915-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-
139 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY DELAWARE...SOUTHEAST
KENT COUNTY DELAWARE AND MIGHT ALSO AFFECT CAPE MAY COUNTY.
COUNTIES...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
GEORGETOWN TO 26 MILES SOUTHEAST OF GEORGETOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORMS WILL BE NEAR LONG NECK...GEORGETOWN AROUND
145 PM...ELLENDALE...MILTON AROUND 200 PM...REHOBOTH BEACH...LEWES
AROUND 215 PM...SLAUGHTER BEACH...CAPE HENLOPEN STATE PARK AROUND 230
PM AND BIG STONE BEACH AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3867 7562 3902 7533 3898 7529 3893 7530
3883 7521 3879 7513 3881 7508 3891 7498
3899 7498 3904 7494 3898 7481 3894 7486
3891 7497 3881 7508 3860 7504 3846 7503
3844 7505
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jul 6, 1:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 6, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 52 min |
| Jul 6, 1:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 6, 1:47 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 58 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 46 min |
| Jul 6, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 67 min |
| Jul 6, 4:02 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth | 118 min |
| Jul 6, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 6, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 42 min |
| Jul 6, 5:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jul 6, 6:14 PM EDT | Special Weather Statement | PHI | Ocean | 91 min |
| Jul 6, 7:03 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 6, 4:01 PM EDT | Special Weather Statement | PHI | Bucks | 59 min |
| Jul 6, 4:46 PM EDT | Special Weather Statement | PHI | Montgomery | 89 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.